# SDR HNAA2019100700302

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 36,024 hours, 32,855 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 30-40 KNOTS,  RECEIVED AN ENG REVERSER DISAGREE CAUTION MESSAGE ON EICAS,  FOLLOWED BY MASTER WARNING THRUST LEVER DISAGREE MESSAGE.  FOUND THE NR 1 THRUST REVERSER UP STOWOUT SWITCH FAIL MESSAGE ON CMC.  R & R THE  NR 1 THRUST REVERSER UP STOWOUT SWITCH IAW AMM 78-34-01. OPS CHECKED GOOD. OK FOR SERVICE.
